# SDR ABXA9700499

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 2760 · Drag Control System
- Part: Link Assy
- Part number: 39545571
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE LEFT INBOARD SPOILER DRIVE LINK BEARINGS WORN.  REPLACED THE LEFT INBOARD SPOILER DRIVE LINK IAW ABX EA AD-27-04048MA AND DC9 MAINTANCE MANUAL CHAPTER 27-61-02.
